Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
61 Publications
2023 | Published | Journal Article | IST-REx-ID: 14661 |

External forces in the continuum limit of discrete systems with non-convex interaction potentials: Compactness for a Γ-development
M. Carioni, J.L. Fischer, A. Schlömerkemper, Journal of Convex Analysis 30 (2023) 217–247.
[Preprint]
View
| Download Preprint (ext.)
| WoS
| arXiv
M. Carioni, J.L. Fischer, A. Schlömerkemper, Journal of Convex Analysis 30 (2023) 217–247.
2023 | Published | Journal Article | IST-REx-ID: 14755 |

Convergence of the scalar- and vector-valued Allen–Cahn equation to mean curvature flow with 90°-contact angle in higher dimensions, part I: Convergence result
M. Moser, Asymptotic Analysis 131 (2023) 297–383.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
M. Moser, Asymptotic Analysis 131 (2023) 297–383.
2023 | Published | Journal Article | IST-REx-ID: 14772 |

Maximal Lp-regularity and H∞-calculus for block operator matrices and applications
A. Agresti, A. Hussein, Journal of Functional Analysis 285 (2023).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A. Agresti, A. Hussein, Journal of Functional Analysis 285 (2023).
2022 | Published | Journal Article | IST-REx-ID: 10547 |

Global existence analysis of energy-reaction-diffusion systems
J.L. Fischer, K. Hopf, M. Kniely, A. Mielke, SIAM Journal on Mathematical Analysis 54 (2022) 220–267.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J.L. Fischer, K. Hopf, M. Kniely, A. Mielke, SIAM Journal on Mathematical Analysis 54 (2022) 220–267.
2022 | Published | Journal Article | IST-REx-ID: 10548 |

Scaling limit of the homogenization commutator for Gaussian coefficient fields
M. Duerinckx, J.L. Fischer, A. Gloria, Annals of Applied Probability 32 (2022) 1179–1209.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Duerinckx, J.L. Fischer, A. Gloria, Annals of Applied Probability 32 (2022) 1179–1209.
2022 | Draft | Preprint | IST-REx-ID: 14597 |

Quantitative convergence of the vectorial Allen-Cahn equation towards multiphase mean curvature flow
J.L. Fischer, A. Marveggio, ArXiv (n.d.).
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
J.L. Fischer, A. Marveggio, ArXiv (n.d.).
2022 | Published | Journal Article | IST-REx-ID: 11701 |

Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence
A. Agresti, M. Veraar, Nonlinearity 35 (2022) 4100–4210.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A. Agresti, M. Veraar, Nonlinearity 35 (2022) 4100–4210.
2022 | Published | Journal Article | IST-REx-ID: 11842 |

Weak-strong uniqueness for the Navier–Stokes equation for two fluids with ninety degree contact angle and same viscosities
S. Hensel, A. Marveggio, Journal of Mathematical Fluid Mechanics 24 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
S. Hensel, A. Marveggio, Journal of Mathematical Fluid Mechanics 24 (2022).
2022 | Published | Journal Article | IST-REx-ID: 11858 |

Nonlinear parabolic stochastic evolution equations in critical spaces part II
A. Agresti, M. Veraar, Journal of Evolution Equations 22 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
A. Agresti, M. Veraar, Journal of Evolution Equations 22 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12079 |

Convergence rates for the Allen–Cahn equation with boundary contact energy: The non-perturbative regime
S. Hensel, M. Moser, Calculus of Variations and Partial Differential Equations 61 (2022).
[Published Version]
View
| Files available
| DOI
| WoS
S. Hensel, M. Moser, Calculus of Variations and Partial Differential Equations 61 (2022).
2022 | Published | Journal Article | IST-REx-ID: 12304 |

Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation
N. De Nitti, J.L. Fischer, Communications in Partial Differential Equations 47 (2022) 1394–1434.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
N. De Nitti, J.L. Fischer, Communications in Partial Differential Equations 47 (2022) 1394–1434.
2022 | Published | Journal Article | IST-REx-ID: 12305 |

Convergence of the Allen--Cahn equation with a nonlinear Robin boundary condition to mean curvature flow with contact angle close to 90°
H. Abels, M. Moser, SIAM Journal on Mathematical Analysis 54 (2022) 114–172.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
H. Abels, M. Moser, SIAM Journal on Mathematical Analysis 54 (2022) 114–172.
2021 | Published | Journal Article | IST-REx-ID: 10005 |

On nonlinear problems of parabolic type with implicit constitutive equations involving flux
M. Bulíček, E. Maringová, J. Málek, Mathematical Models and Methods in Applied Sciences 31 (2021).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
M. Bulíček, E. Maringová, J. Málek, Mathematical Models and Methods in Applied Sciences 31 (2021).
2021 | Submitted | Preprint | IST-REx-ID: 10011 |

A new varifold solution concept for mean curvature flow: Convergence of the Allen-Cahn equation and weak-strong uniqueness
S. Hensel, T. Laux, ArXiv (n.d.).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
S. Hensel, T. Laux, ArXiv (n.d.).
2021 | Published | Journal Article | IST-REx-ID: 10549 |

Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems
J.L. Fischer, S. Neukamm, Archive for Rational Mechanics and Analysis 242 (2021) 343–452.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
J.L. Fischer, S. Neukamm, Archive for Rational Mechanics and Analysis 242 (2021) 343–452.
2021 | Published | Journal Article | IST-REx-ID: 10575 |

On the dynamic slip boundary condition for Navier-Stokes-like problems
A. Abbatiello, M. Bulíček, E. Maringová, Mathematical Models and Methods in Applied Sciences 31 (2021) 2165–2212.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
A. Abbatiello, M. Bulíček, E. Maringová, Mathematical Models and Methods in Applied Sciences 31 (2021) 2165–2212.
2021 | Published | Journal Article | IST-REx-ID: 8792 |

On a non-isothermal Cahn-Hilliard model based on a microforce balance
A. Marveggio, G. Schimperna, Journal of Differential Equations 274 (2021) 924–970.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Marveggio, G. Schimperna, Journal of Differential Equations 274 (2021) 924–970.
2021 | Published | Journal Article | IST-REx-ID: 9240 |

Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
[Published Version]
View
| Files available
| DOI
| WoS
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
2021 | Published | Journal Article | IST-REx-ID: 9335 |

The waiting time phenomenon in spatially discretized porous medium and thin film equations
J.L. Fischer, D. Matthes, SIAM Journal on Numerical Analysis 59 (2021) 60–87.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J.L. Fischer, D. Matthes, SIAM Journal on Numerical Analysis 59 (2021) 60–87.
2021 | Published | Journal Article | IST-REx-ID: 9352 |

A priori error analysis of a numerical stochastic homogenization method
J.L. Fischer, D. Gallistl, D. Peterseim, SIAM Journal on Numerical Analysis 59 (2021) 660–674.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
J.L. Fischer, D. Gallistl, D. Peterseim, SIAM Journal on Numerical Analysis 59 (2021) 660–674.